RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vasil'ev, A A

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:198
Abstract pages:1275
Full texts:331
References:177
E-mail:

http://www.mathnet.ru/eng/person34047
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/191255

Publications in Math-Net.Ru
2013
1. Anatoly I. Neishtadt, Alexey A. Vasiliev, Anton V. Artemyev, “Capture into Resonance and Escape from it in a Forced Nonlinear Pendulum”, Regul. Chaotic Dyn., 18:6 (2013),  686–696  mathnet  mathscinet  zmath  isi
2011
2. A. I. Neishtadt, A. A. Vasiliev, A. V. Artemyev, “Resonance-induced surfatron acceleration of a relativistic particle”, Mosc. Math. J., 11:3 (2011),  531–545  mathnet  mathscinet  isi
2007
3. A. A. Vasil'ev, A. I. Neishtadt, C. Simó, D. V. Treschev, “Stability Islands in Domains of Separatrix Crossings in Slow–Fast Hamiltonian Systems”, Tr. Mat. Inst. Steklova, 259 (2007),  243–255  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 259 (2007), 236–247  elib  scopus
2003
4. A. P. Itin, A. I. Neishtadt, A. A. Vasil'ev, “Resonant phenomena in slowly irregular rectangular waveguides”, Zap. Nauchn. Sem. POMI, 300 (2003),  173–179  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 128:2 (2005), 2778–2781
1981
5. A. A. Vasil'ev, “Multiple interpolation and approximation by splines of an arbitrary defect”, Izv. Vyssh. Uchebn. Zaved. Mat., 1981, 7,  14–20  mathnet  mathscinet  zmath
6. A. A. Vasil'ev, “Approximation with interpolation by splines of arbitrary deficiency”, Mat. Zametki, 29:5 (1981),  743–748  mathnet  mathscinet  zmath; Math. Notes, 29:5 (1981), 378–382  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020